Tentative Program International Seminar on Food and Packaging Safety: Thailand – Japan Perspectives Date: 5 October 2022 <u>Fi Asia Theater 1A, Exhibition Hall 1,</u>

Queen Sirikit National Convention Center (QSNCC), Bangkok

.....

Thailand Time (GMT+7): 13.00 – 17.00 Hrs. **Japan Time (GMT+9)**: 15.00 – 19.00 Hrs. (Oversea Speakers/Participants connect by Zoom) **Remark: All titles and speakers are tentative. They are subject to change after confirmation and preference.*

Duration (GMT+7)	Content	Speaker
	VDO of TISTR Introduction	
13.00 – 13.05 Hrs.	Welcome Remarks (on-site)	Dr. Pattra Maneesin, Deputy Governor of TISTR
13.05-13.10 Hrs.	Short Presentation on Behalf of JAIMA Representative, Recent Activities, and JASIS 2022 (on-site)	Mr. Susumu Hayashi , JAIMA
13.10-13.15 Hr	Group Photo	
13.15 – 13.45 Hrs. (30 min)	Food Safety: Experience in Thailand and Introduction of HACCP Situation in Japan (online)	Dr. Takasuke Ishitani , President of Japan Food Packaging Association
13.45-14.15 Hrs. (30 min)	Technology Trends of Food and Packaging Safety in Japan <i>(online)</i>	Dr. Hideki Nishi , Former President of Institute of Certified Packaging Professionals (ICPPJ), Japan
14.15 – 14.20	Q&A Session	
14.20-14.35 Hrs. (15-20 min)	Trend Analysis and Standard for Food Contact Packaging from Natural Based Materials (onsite)	Dr. Sathukarn Kabcum Researcher, Thai Packaging Centre (TPC) of TISTR
14.35-14.55 Hrs. (20 min)	Contamination and Testing of Plastic Food Packaging	Ms. Thippaya Junvee Fortune, Senior Technical Officer, Industrial

Duration (GMT+7)	Content	Speaker
		Metrology and Testing
		Service Centre
14.55 – 15.00	Q&A Session	
15.00 – 15.25 Hrs.	JAIMA Member Companies	
(25 – 30 mins)	Lab Digital Transformation:	Mr. Shane Linkerhof
	Modernizing lab digital end-	Sales Director and LI
	to-end workflows for	Business development
	Cannabis testing by Agilent	manager, Agilent
	technologies (on-site)	technologies
	Spectroscopic Analysis of	Ms. Ai YAMANE,
	Food and Food Packaging by	Applicative Solution Lab,
	JASCO Corporation (online)	JASCO Corporation
	Shimadzu Advanced	Ms. Nicole Zhang,
	Solutions on Food Safety by	Shimadzu (Asia Pacific) Pte
	Shimadzu Corporation (on-	Ltd./ Analytical Marketing
45.25 45.20	site)	
15.25 – 15.30	Q&A Session	
15.30-15.40 Hrs.	- Break –	
(10 min)	VDO of JASIS 2022	
15.40-16.00 Hrs.	JAIMA Member Companies (cont.)	
(20 mins)	Introduction of Analytical	Mr. Chutchai Juntasaro,
	Technology and Equipment	Scientific Department,
	for "Food Safety" and	Horiba., Ltd
	"Environmental Quality	
	Control " by Horiba., Ltd. (on-	
	 site) Application of Amino Acid 	Mc Ikuko Norimatau
	 Application of Amino Acid Analysis in Food Safety by 	Ms. Ikuko Narimatsu, Application Engineer,
	Hitachi High-Tech Science	Application Development
	Corporation <i>(online)</i>	Center, Hitachi High-Tech
		Science Corporation
16.00 - 16.05	Q&A Session	
16.05-16.20 Hrs.	Food Safety Standards and	Ms. Jiraratana Thesasilpa
(15 – 20 mins)	Requirements for Food Contact	Food and Drug Technical
	Materials in ASEAN (onsite)	Officer, Senior
		Professional Level, Food
		and Drug Administration,
		Thailand

Duration (GMT+7)	Content	Speaker
16.20-16.40 Hrs. (20 mins)	Analytical Methods for Testing of Quality of Cannabis and Cannabis Products under Food Law. (onsite)	Ms. Supaporn Jirakaikosol, Director Biochemical and Microbiological Laboratory of Industrial Metrology and Testing Service Centre (MTC) of TISTR
16.40 - 16.45	Q&A Session	
16.45 – 17.00 Hrs.	WAITRO and Summit 2022 (on-line)	Dr. Sira Engelbertz Project Manager WAITRO Summit 2022, WAITRO Secretariat Office Germany
17.00 Hrs.	End of Programme	

Registration here:

https://bit.ly/3A8R1U6

Seminar Materials here:

https://shorturl.asia/4mjUB